# SDR VNAA202402110003

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 477-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00130578: DISCREPANCY: RBL9 SEAT RAIL HAS CORROSION BETWEEN FS477 AND FS485 CORRECTIVE ACTION: REMOVED RBL9 SEAT RAIL BETWEEN FS477 AND FS485 IAW CRJ900 AMM 53-00-49-000-801(CONFIG A12). INSTALLED NEW SERVICEABLE SEAT RAIL WITH P/N SH690-33407-1 AT RBL9 IAW CRJ900 AMM 53-00-49-400-801(CONFIG A12).
